# SDR SWAA2022022459817

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 49,478 hours, 28,854 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB HAS BROKEN BRACKET; OUTBOARD FWD. SUPPORT / REMOVED & REPLACED BROKEN BRACKET ON PANEL 551FB OUTBOARD FWD SUPPORT IAW SRM 51-40-02-0G-0 PAR 7 AND DWG 115A2001 & DWG 115A5552 REV A
